# SDR ASAA2015012610446

- Difficulty date: January 26, 2015
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 31,274 hours, 9,359 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAULT CODE 73-31371, ECONOMIC FAULT.  UPPER EGT SECTORS READ HIGH.  ACFT GROUNDED.  ACCOMPLISHED EEC BITE TEST FOR RECENT FAULTS AND FAULT HISTORY NO FAULTS NOTED ON EITHER 1 REF AMM FOR BOTH.
